# SDR QXEA200800659

- Difficulty date: June 9, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 4,358 hours, 4,255 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK CORROSION ON FUSELAGE FRAME TO STRINGER CLIP AT STA X234.475 AND RT STR 29.  REMOVED CLIP TO ACCESS CORROSION REMOVAL.  FABRICATED NEW CLIP FROM .040 7075 T6 ALUM. PER DHC8 400 SRM 53-20-15 PG 13 ITEM 186 AND USING ORIGINAL AS TEMPLATE.  MATCH DRILLED.  ALODINED NEW CLIP IAW DHC8-400 SRM 51-21-10, PRIMED IAW DHC8-400 SRM 51-25-10.  HFEC INSP. BEND RAD.  IAW -8 400 NDTM PART 6, 51-00-01 NO CRACKS NOTED.  INSTALLED NEW CLIP IAW Q400 SRM 51-42-05.
